Vyvanse Has Ruined My Life

3 Replies Updated



Conversation Starter

Garrett Says:


I am 19 years old and I have been on Vyvanse for 3 years now. I started out with 50mg and it was amazing. I could stay focused throughout the entire school day, and at the same time I felt great. But after several months or so I noticed I wasn't getting the same results taking the 50mg, so I went up to 60mg. As the months passed by I began to realize I was becoming extremely addicted. I couldn't go a day without taking it. I eventually started taking two a day sometimes and I would run out of medication a week early. When I didn't have any medication...I would feel like total crap. I would get extremely tired, grumpy, and depressed, and I had no energy when I was off the vyvanse. I became so dependent on it that I didn't care about anything else. I lost interest in the things I used to care about: playing sports, hanging with friends, working out. I also had no motivation and didn't care about my future. All I cared about was taking the next pill. And currently, I'm still on vyvanse and don't know how I'm going to get off. I wish I had NEVER taken this drug...it has ruined me, and I don't know if I will ever be my old self again. Please DO NOT take this drug....PLEASE! Trust me, it might work out for you for a little while, but eventually you WILL become addicted(extremely addicted) and it will completely change your personality.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I am very sorry that you are having problems with this medication, however, the good news is that what you're describing isn't extreme addiction.

That occurs when someone keeps taking more and more of a drug deliberately, because they like the way it makes them feel, such as the high some people get from narcotics.

What you've experienced is called dependence. It is completely normal and happens to everyone that uses any given medication for a long period of time.

Learn more Vyvanse details here.

The best way for you to stop taking it, due the withdrawal symptoms and rebound effects that can occur from a sudden cessation would be to gradually taper your dosage.

Have you talked to your doctor for help?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
David Says:

Watch this video on an ADHD Medication Webinar: youtube.com/watch?v=Tp2B00Zp0iE&list=LLztQRwWDFyakPj9tiqR5DJA&feature=mh_lolz

Hope it helps.

REPLYSHAREREPORT
Was this helpful?     2     0  
3
Vyvaneruinedmylife Says:

same has happened with me, I've been taking vyvance for around 5 years and it has ruined me, my social life, I lost my girlfriend, most of my friends, just everyone in general. I constantly feel like my mind is blank, and I can't start conversations, or maintain them, and I'm not funny anymore, not to mention I forget things extremely easily. I feel braindead, and I'm only 14. I feel like my life was ruined by this pill.

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

prozac has ruined my life
I have been on prozac for the last two and a half years and it has ruined my life. Since taking prozac I have lost my jo... 4 replies
Prozac ruined my life
I was on Prozac (fluoxetine) for about 8-9 years starting when I was about 14 years old. I'm 23 now and for about th... 24 replies
prozac ruined my life,
I have always been an anxious person (worrying too much, scared, etc) but last year some events made my anxiety worse. I... 1 reply
kenolog ruined my life
I had mild psoriasis on my scalp, elbows, and a few on my legs. Within three days of being given an intramuscular inject... 3 replies
Has opiate use permanently ruined my enjoyment of alcohol?!
Hi there, I have a strange question that i cant find the answer for. I took Tramadol/Zydol for around 7 months for back ... 2 replies
Vyvanse gave me a new life.
I have been taking Vyvanse for several years now and it has changed my life.....for the better. I was in my late 40'...
Vyvanse - wife has taken 70 mg for about 5 yrs
Is this normal to take this med for 5 yrs? I really never even knew she had adhd? In fact I really dont know why she is ... 5 replies
Having high anxiety near the end of the day while coming down off of vyvanse. Has anyone had this problem?
I suffer from high anxiety, ADHD and minor depression. Last week I talked to my doctor and he prescribed me 50 mg Pristi... 2 replies
Levaquin has destroyed my quality of life
I had a minor sinus infection and my Doc prescribed two weeks worth of levaquin. My side effects were instant. I had mus... 9 replies
My Vyvanse accidental overdose story
First and foremost let me say that if u are reading this STOP TAKING VYVANSE IN LARGE DOSES and talk to your doctor... S... 14 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 December 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA